| Catalog Number |
305109 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material# 305109 batch# 4107600 verbatim: resistance in the insertion of the needle subcutaneously into the skin and resistance during administration which results in the vaccine not being completely administered.
Additional Manufacturer Narrative
(b)(4).Follow up it was reported there was difficulty during insertion and administration.A device history record review was completed by our quality engineer team for provided material number 305109 and lot number 4107600.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.